Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Diarrhea A Symptom Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Soft Stools and Diarrhea for years on treatment

Hi all:I know this topic has been discussed before, but I thought I might get some fresh opinions from others with the same issue. I know it's not a great topic but I'm at wits end.I've been hiv+ for 7 years and started Atripla within 2 months of...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...For some patients the tenofovir in Truvada can cause chronic low grade loose stools so another possibility is a switch to Epzicom if HLA B5701 negative. Improving fiber in diet and regular use of active culture Read more »

Not Diarrhea...loose stool??

I have had AIDS since 1995, positive since 1986. I took no drugs for HIV until 1995. After... Read more »

Is this ars or should I not be worried?

What are the likely and common symptoms of ARS? Does diarrhea constitute a symptom?I also have been... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...can cause dehydration (loss of water and nutrients) and wasting (unintentional weight loss). You have diarrhea if you have watery stools or if you have three or more bowel movements each day. If your diarrhea lasts for more than a few days,... Read more »
AIDS InfoNet

Diarrhea

... What Is Diarrhea? Is Diarrhea Dangerous? What Causes Diarrhea? How Do I Know What Is Causing My Diarrhea? How Is Diarrhea Treated? Read more »
The Well Project

Diarrhea

... Table of Contents Diarrhea and HIV How Does Diarrhea Affect the Body? Treating Your Diarrhea Tips for Fighting Diarrhea Supplements for Diarrhea Read more »
AIDS InfoNet

Cryptosporidiosis

...living organism (the host). Your body is the host when you have this infection. Crypto mainly affects the intestines and causes diarrhea. Crypto is easily spread by contaminated food or water, or direct contact with an infected person or animal.... Read more »
Connect With Others

Green Stools??? TWICE!

Posted by Anonymous, 2 Replies
...I tested negative at 9 months and after traveling to latin america, I now have green stools after having diarreah a couple of days ago and took immodium!!! i am not sure if this could be related to hiv as I took my 9 Read more »

Bowel Issues (Sorry, not a nice topic)

Posted by Sprite1, 6 Replies
...the symptoms at least I've not had diarrhea" only to wake up early the next morning and going to the bathroom to have a very loose stool. My bathroom habits have changed though. I used to be regular, always one fairly large solid stool about six... Read more »

Worried over nothing? I hope...

Posted by Anonymous, 3 Replies
...with me as the bottom, ejaculaton inside my rectum. Somewhere between the first and second encounters I noticed I was having loose stools. Figured nothing of it until about the end of April. One day after work I ate some cereal and not long... Read more »

Question about Diarrhea Symptom

Posted by scared83, 1 Reply
...When someone gets a symptom of Diarrhea, how bad is it normally? Is it on and off? I haven't been eating anything out of the ordinary or taking any meds and I seem to Read more »